Open Access
Translator Disclaimer
2013 About the Local Stability of the Four Cauchy Equations Restricted on a Bounded Domain and of Their Pexiderized Forms
Fulvia Skof
Abstr. Appl. Anal. 2013(SI58): 1-9 (2013). DOI: 10.1155/2013/380743

Abstract

The Ulam-Hyers stability of functional equations is widely studied from various points of view by many authors. The present paper is concerned with local stability of the four Cauchy equations restricted on a bounded domain. These results can be easily adapted to the corresponding Pexiderized equations.

Citation

Download Citation

Fulvia Skof. "About the Local Stability of the Four Cauchy Equations Restricted on a Bounded Domain and of Their Pexiderized Forms." Abstr. Appl. Anal. 2013 (SI58) 1 - 9, 2013. https://doi.org/10.1155/2013/380743

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1291.39056
MathSciNet: MR3143566
Digital Object Identifier: 10.1155/2013/380743

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.2013 • No. SI58 • 2013
Back to Top